Alert archive / California / Freeze Warnings in 2007
Freeze Warning 2, NWS Sacramento, CA
NWS Sacramento, CA issued this freeze warning at Jan 11, 2007, 2:56 PM PST. It took effect at Jan 13, 2007, 12:00 AM PST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2007, 2:56 PM PST (22:56 UTC)
- In effect from
- Jan 13, 2007, 12:00 AM PST
- Expired
- Jan 14, 2007, 9:00 AM PST
- In force
- 33 hr
- Issued by
- NWS Sacramento, CA
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this freeze warning went out at Jan 11, 9:45 AM PST, 5 hours 11 minutes earlier.
Area forecast discussion, Jan 11, 9:45 AM PST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
945 AM PST THU JAN 11 2007
.DISCUSSION...
LOW PRESSURE AREA OVER THE REGION WILL USER IN COLD TEMPERATURES THE
NEXT FEW DAY. A VERY DRY SYSTEM IS MOVING OVERHEAD...SO HAVE
TRIMMED BACK ON THE PRECIPITATION CHANCES. AT THIS POINT ONLY
ELEVATED AREAS LOOK POSSIBLE FOR SOME PRECIPITATION. A FEW INCHES ON
SNOW OVER THE HIGHER ELEVATIONS OF THE SIERRA NEVADA LOOK POSSIBLE
AS THE LOW DROPS SOUTHWARD LATER TODAY AND TONIGHT...BUT IN GENERAL
TOTALS ARE EXPECTED TO BE ON THE LIGHT SIDE.
LOTS OF COLD AIR ADVECTION LATER TONIGHT AND ON FRIDAY LOOKS TO
PRODUCE GUSTY WINDS STARTING LATE TONIGHT AND CONTINUING ON FRIDAY.
WE MAY NEED TO ISSUE A WIND ADVISORY FOR MOST LOCATIONS FOR FRIDAY.
THE BIGGER STORY CONTINUES TO BE THE EXPECTED FREEZING TEMPERATURES
THAT COULD LAST INTO THE FIRST PART OF NEXT WEEK. THE COLDEST
MORNINGS ARE EXPECTED THIS WEEKEND WITH LOWS IN THE LOW TO MID 20S
FOR THE CENTRAL VALLEY AND TEENS IN THE FOOTHILLS. WE WILL BE
UPGRADING THE FREEZE WATCH TO A WARNING WITH THE AFTERNOON PACKAGE.
SEE NPW FOR MORE DETAILS. AT THIS TIME THIS EVENT LOOKS SIMILAR TO
THE DECEMBER EVENT OF 1998...WHICH WAS SLIGHTLY WARMER AT NIGHT THAN
THE 1990 EVENT BY ABOUT 4 DEGREES AT MOST LOCATIONS.
CLEAR COLD NIGHTS ARE EXPECTED THROUGH NEXT WEEK WITH SLIGHTLY
WARMER TEMPERATURES TO THE LOW TEMPERATURES EACH NIGHT.
&&
.AVIATION...
MNLY VFR CONDS EXC SCT MVFR AND ISOLD IFR CIGS/VSBY OVR MTNS IN
-SHSN AND BR TIL 08Z FRI. GUSTY NW WNDS THIS AFTN THRU SAT MRNG.
&&
.STO WATCHES/WARNINGS/ADVISORIES...
...FREEZE WATCH...FROM FRIDAY EVENING THROUGH SATURDAY MORNING AND
AGAIN SATURDAY NIGHT AND SUNDAY MORNING FOR THE CARQUINEZ STRAIT
AND DELTA...SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN LAKE COUNTY
AREA...MOTHERLODE...NORTHEAST FOOTHILLS AND NORTHERN SAN JOAQUIN
VALLEY.
&&Hazardous weather outlook, Jan 11, 7:00 AM PST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST THU JAN 11 2007 CAZ013>019-063-064-066>069-121500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST THU JAN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY COLD TEMPERATURES FOR THE REGION AND GUSTY WINDS WILL BRING WIND CHILL TEMPERTURES DOWN INTO THE TEENS TONIGHT THROUGHOUT THE CENTRAL VALLEY AND DELTA AREAS. ACTUAL MIN TEMPERATURES TONIGHT ARE EXPECTED TO BE IN THE UPPER 20S. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY VERY COLD FOR THE REGION OVERNIGHT TEMPERATURES ARE EXPECTED FOR FRIDAY NIGHT AND SATURDAY MORNING ACROSS THE LOWER ELEVATIONS OF NORTHERN CALIFORNIA. * FREEZE WATCH.............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 7:55 AM PST | Freeze Watch | STO | 7 hr | |
| Jan 11, 2:56 PM PST | Wind Advisory | STO | 27 hr |
Nearby
Freeze Warnings in California, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.